Ibugesic Plus - Cipla | DrugInfo.In

Ibugesic Plus - Cipla

The drug brand named Ibugesic Plus contains generic salt-Acetaminophen and is manufactured by Cipla.
Ibugesic Plus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Ibuprofen

Available types of drugs

Suspension; Oral; Acetaminophen 162.5 mg; Ibuprofen 100 mg / 5 ml
Tablets; Oral; Acetaminophen 325 mg; Ibuprofen 400 mg

Medical categories

Human Drug
Analgesics (non-opioid) and antipyretics
Non-steroidal antiinflammatory and antirheumatic products
Propionic acid derivatives of non-steroidal antiinflammatory and antirheumatic products

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
Manufacturers
Cipla

More Drugs